# SDR SIMA20221107002

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000665
- Aircraft time: 13,976 hours, 9,065 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECTED TAKEOFF AT APPROXIMATELY 90 KIAS. BRK OVERHEAT EICAS MSG FOLLOWED QRH PROCEDURE. RIGHT OB BRAKE RAN HOTTEST (450 DEGREES CELSIUS) ALL BRAKES TEMPORARILY IN AMBER. MEDIUM BRAKING WAS APPLIED DURING REJECT-C/A-DEFERRED PER AMM REF AMM 05-50-12 STEP E (D) TDMI AUTHORIZATION NUMBER 056T05102.
